Couldn't find what you looking for?

TRY OUR SEARCH!

I'm on my 3rd week of my second pack of Yaz. The first pack I experienced diarrhea, and my mom told me it was normal because my body was adjusting to the new hormones. I thought nothing of how it can effect it though. I start a new week on Wednesdays and take my pill every morning between 6-7 AM. The episodes of diarrhea wouldn't come on until mid afternoon or evening time. Yaz is the only form of protection my boyfriend and I use so I'm starting to worry about if I'll get pregnant because of having the diarrhea.

My "period" on the first pack was spotting that started the first day of the 3rd week and lasted until about halfway through the sugra pills. I'm halfway through week 3 of this second pack and no spotting yet or bleeding. My boobs have been sore like I would experience before periods before starting on Yaz, and my lower back has been sore these past couple of days. I'm really worrying about my chances of pregnancy due to the diarrhea episodes I had. I haven't had any severe episode in the past several days. I haven't missed any pills either.

Can any of you explain to me the connection between diarrhea and birth control effectiveness? Should I worry or am I being really paranoid??

Loading...

ok to be honest i didnt read your post but as soon as i saw YAZ i freaked!!!!!!!!!!!! its been recalled and theres lawsuits being taken out on it because of all the problems it has cause in women. blod clots, strokes, heart attack, and so on. honestly i say dont even use YAZ and get something else
Reply

Loading...